# SDR HALA0700444

- Difficulty date: October 9, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,161 hours, 12,586 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATO - L GEN OFF EICAS ILLUMINATED ON T/O ROLL.  PER FIM 24-20-00 PERFORMED BITE BPCU, ONE FOUL OVER VOLT TRIP GEN/WIRING.  OPENED LEFT ENGINE REMOVED AND CLEAN CONNECTORS FROM IDG RUN ENG FOR 5 MIN.  RESET L/GEN OPS CHECK NORMAL.
